New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
HOW LONG???
16 Replies
analie - December 10

how long could this BCP stay in your system once you stopped taking it?how long could you expect to have period after off pills?

 

flor - December 10

3 days maximum. pills are out of our system quickly. reason why we need to have back-up if we skip two pills.

 

liza - December 10

3 months the usual. some doctor says it would take a month the longest, while other says a week after. i don't know who's telling the truth, i can only tell by my experience.

 

jackie - December 10

as soon as you have your period that's the time it's out of your system. but it will take some time to get back to normal.

 

alelli - December 16

it won't stay in your system for as long as 1 week. however, it will take some time for woman to conceive during these days.

 

elaiza - December 16

i personally think it would depend on the type of pills that you were taking.some pills like diane 35 won't stay long in your system for long after quitting.however, it can upset hormones and may take some time for your body to adjust or bring back to normal.

 

analie - December 17

how about depo provera? how long could this stay in your system?

 

yza - December 17

your question sounds easy but unfortunately there is no definite answer to this. my assumption is between 3-6 months. but it all depends on how long a woman had the injections.

 

honey - December 17

depo provera will stay in your system for approximately 3 months. but it will take some time for a woman's body to adjust and get back to normal. as for the fertility issue, you will get it not sooner than a year.

 

chase222 - December 17

i'm off pill for a year now but i still didn't lose any weight. i even felt i have gained more. the only thing that has helped me lose weight was to eat a well balanced diet.

 

deborah - December 18

i'm off pill too but haven't lose weight. i still eat loads of food and even increased my appetite. someone adviced me to do exercise regularly because when you're off pill you still have to work hard to get it off totally.

 

maxie - December 18

no one can give you accurate answers because everyone is different. some people may tend to lose weight off pill but others may still have to suffer. i don't think there is much to worry about it because for sure it will go away eventually no matter what.

 

erah - December 18

i disagree with you. i've been off pill for a year and a half but guess what? i still haven't lose weight. it seems that the pill has found a home inside my system... LOL!!!!

 

irene - December 18

have you done something about it? if you want to return everything to normal i think you need to work for it. consider your eating habit and lifestyle as well.

 

aloha - December 18

i did gain weight on pills and i get very depressed. in hope that my body would return to normal i went off pill. months have passed but nothing's changed. to cut the story short, it took me almost two years to return back to my normal weight.

 

isabel - December 18

i'm one of the lucky person who didn't suffer from this symptom. i'm off pill too and my body is still the same as it was before. so no sweat!

 

aira - December 19

it happened to me too. i haven't gain weight with pills. but i noticed that my skin got firmer and i loved it.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question